# SDR UPS02839094

- Difficulty date: August 14, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT RIGHT W/W AFT OPENING ATTACH ANGLE CRACKED.  REMOVED ANGLE, DRILLED NEW ANGLE, INSTALLED NEW ANGLE IAW SRM 51-1-20D.
